MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
Extension catheter found to be in two pieces prior to packaging being opened.Product was damaged in the middle of the catheter.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
25212 w. illinois route 120
round lake IL 60073
MDR Report Key8775585
Report Number8775585
Device Sequence Number1822662
Product Code FPA
UDI-Device Identifier00085412476728
UDI-Public(01)00085412476728
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/12/2019
Report Date (Section F) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7N8310
Device Catalogue Number7N8310
Device Lot NumberUR19B11010
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/10/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2019
Patient Sequence Number1
Date Report Sent to FDA06/12/2019